# SDR 95UAL900002

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Component: 654482517
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WOULD NOT EXTEND, CREW HAD TO USE MANUAL EXTENSION.  REPLACED RT MLG ACTUATOR.  FOUND ACTUATOR ROD END BROKEN.
